# SDR UIEA2022082600905

- Difficulty date: September 10, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 108,520 hours, 19,072 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN STA 1620 TO STA 1640 LBL 11 SEAT TRACK UNDERNEATH FOUND PREVIOUS REPAIR( THE PREVIOUS REPAIR FOUND DEVIATION WITH SRM. REPLACEMENT OF REPAIR STRAP AT LOWER FLANGE ACCOMPLISHED AS PER SRM 53-00-52- 2R-12 REPAIR 12 FIG 201 REV 95 20JUN2022  )
